# SDR AALA202408208073

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42752110280
- Part serial: 016384
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE CEILING PANEL EMERGENCY LIGHT HOUSING ROW 12 AND ROW 19 IN PASSENGER CABIN (2 EA). REPLACED CEILING PANEL EMERGENCY LIGHT HOUSING ROW 12 AND ROW 19 (AALA202408201653)
